# SDR REXA2020012380048

- Difficulty date: January 18, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,505 hours, 18,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL FLOOD LIGHTS HAVE 1 BULB INOP AT PAX DOOR AND 3 BULBS INOP AT GALLEY SERVICE DOOR
REMOVED AND REPLACED EMERGENCY LIGHT BULBS 4 EA PER CRJ-900 AMM 33-51-11. OPS CHECK GOOD
